Analysis of comparative data using generalized estimating equations - IRD - Institut de recherche pour le développement Access content directly
Journal Articles Journal of Theoretical Biology Year : 2002

Analysis of comparative data using generalized estimating equations

Fichier principal
Vignette du fichier
Paradis_Claude_2002_JTB.pdf (142.72 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

ird-02063041 , version 1 (10-03-2019)

Identifiers

Cite

Julien Claude, Emmanuel Paradis. Analysis of comparative data using generalized estimating equations. Journal of Theoretical Biology, 2002, 218 (2), pp.175-185. ⟨10.1006/jtbi.2002.3066⟩. ⟨ird-02063041⟩
139 View
932 Download

Altmetric

Share

Gmail Facebook X LinkedIn More